I had cramps and sharp pains. It was all very nerve wracking. At times I had little to no bleeding and at others it was heavy. They do dialate your cervix to perform the d&c so you will probably feel some effects from that.
I have had 4 D&C, and the recovery has been a little different each time. Yes, I have had cramping in that area. During a D&C, your cervix is dialated, and that can often cause cramping. It should not be any stronger then what tylenol or ibuprofen can deal with. Also, if there is any burning sensation when you urinate, or a funny smell, see your Dr. right away. If the cramping gets worse, or is stronger then what simple over the counter pain meds can take care of, also see your Dr. It is very very rare for their to be complications with a D&C, but from time to time an infection can occur.
Thank you all and I appreciate it. Today the pain has subsided but I am bleeding a little heavier. I have had a d&c before but it was for irregular periods, not a miscarriage. This time seems so different.
The bleeding should not be increasing. Please seek medical intention. A week post d&c and it is almost impossible to be having your first menstrual period, and the bleeding should be subsiding, not increasing. I think you need to be looked at. Take good care.
I had a D&C last December and I bled for two weeks afterwards and had cramping that whole time. I went into the hospital twice but there was really nothing that they did except monitor the needing and give me pain medication. They basically said that everyone's body is different and even though it is not usual to bled that long that everything was ok
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.